Differential and Integral Equations

On pairs of positive solutions for a class of sub-superlinear elliptic problems

F. J. S. de A. Corrêa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 2 (1992), 387-392.

Dates
First available in Project Euclid: 12 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371043977

Mathematical Reviews number (MathSciNet)
MR1148223

Zentralblatt MATH identifier
0755.35031

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47H15

Citation

Corrêa, F. J. S. de A. On pairs of positive solutions for a class of sub-superlinear elliptic problems. Differential Integral Equations 5 (1992), no. 2, 387--392. https://projecteuclid.org/euclid.die/1371043977


Export citation